Our expert says:
If you have been using
medication like Clomid for ovulation induction, this can be a cause of
menstrual irregularities. I would advise that you maybe repeat the pregnancy
test in a week if still no period. Thereafter if still negative you can induce
your bleed with medication and restart medication for ovulation induction.
Considering the fact that you have been prescribed clomid and/or metformin I am
assuming that you have been diagnosed with polycystic ovarian syndrome as a
contributing cause of your infertility. Depending on your duration of
infertility and how long you have been using ovulation induction medication, it
may be time for you to consider seeing a specialist and perhaps a full work-up
and further treatment.
Answered by Dr T Mohamed
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal
advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.